I am having itching problem on my buttocks and I have used DK Gel cream whenever I use I feel ok ok but again after stopping it the problem starts and itching will be more in the night.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Greetings - this could be a fungal infection. Fungal infection is quite common, especially more common in men. This is often related to humidity, tight clothing, excess sweating and accumulation of moisture. You'll need to keep the area dry, wear lose clothing. You'll need to see a dermatologist for confirmation of infection and treatment with oral antifungals and creams. Dk gel is fine but If there's resistance to one particular medicine another medicine may be needed depending on your improvement. DO NOT USE OVER THE COUNTER CREAMS LIKE BETNOVATE GM OR PAN DERM OR QUADRIDERM... this will only prolong the infection. Hope this helps.
see a qualified dermatologist near you
Further queries can be sent on follow up messaging
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.